# SDR MALA954694

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20475546
- Condition: Seized
- Location: Lt Wing Root
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 3265 - DURING TAXI FROM GATE IN FSD, THE CREW NOTED A SMOKEY ODOR IN THE AIRCRAFT ALONG WITH A SMALL AMOUNT OF VISIBLE SMOKE.  THE CREW SHUT DOWN THE LEFT BLEED AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE LEFT COOLING TURBINE.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
